RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1977, Volume 41, Issue 4, Pages 853–867 (Mi izv1870)  

This article is cited in 4 scientific papers (total in 4 papers)

Minimal real currents on compact Riemannian manifolds

Dào Trong Thi


Abstract: In this article we obtain a necessary and sufficient condition for the minimality of real currents in homology classes of a compact Riemannian manifold that are associated with forms with zero covariant derivative. This condition is used, in particular, to study the minimality of surfaces in compact Lie groups.
Bibliography: 14 titles.

Full text: PDF file (1805 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1977, 11:4, 807–820

Bibliographic databases:

UDC: 513.8
MSC: Primary 49F20; Secondary 22E60, 58A25
Received: 02.09.1976

Citation: Dào Trong Thi, “Minimal real currents on compact Riemannian manifolds”, Izv. Akad. Nauk SSSR Ser. Mat., 41:4 (1977), 853–867; Math. USSR-Izv., 11:4 (1977), 807–820

Citation in format AMSBIB
\Bibitem{Dao77}
\by D\`ao Trong Thi
\paper Minimal real currents on compact Riemannian manifolds
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1977
\vol 41
\issue 4
\pages 853--867
\mathnet{http://mi.mathnet.ru/izv1870}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=514791}
\zmath{https://zbmath.org/?q=an:0372.49020}
\transl
\jour Math. USSR-Izv.
\yr 1977
\vol 11
\issue 4
\pages 807--820
\crossref{https://doi.org/10.1070/IM1977v011n04ABEH001746}


Linking options:
  • http://mi.mathnet.ru/eng/izv1870
  • http://mi.mathnet.ru/eng/izv/v41/i4/p853

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dào Trong Thi, “On the stability of the homology of compact Riemannian manifolls”, Math. USSR-Izv., 12:3 (1978), 463–468  mathnet  crossref  mathscinet  zmath
    2. Lê Hông Vân, “Minimal surfaces in homogeneous spaces”, Math. USSR-Izv., 32:2 (1989), 413–427  mathnet  crossref  mathscinet  zmath
    3. Herman Gluck, Frank Morgan, Wolfgang Ziller, “Calibrated geometries in Grassmann manifolds”, Comment Math Helv, 64:1 (1989), 256  crossref  mathscinet  zmath  isi
    4. Lê Hông Vân, “The minimal $\Phi$-Lagrangian surfaces in almost Hermitian manyfolds”, Math. USSR-Sb., 67:2 (1990), 379–391  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:166
    Full text:54
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020